RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 221–226 (Mi tmf3660)  

This article is cited in 1 scientific paper (total in 1 paper)

Invariant Weyl systems that are not $U$-cyclic (note on Hegerfeldt and Melsheimer's paper)

E. V. Damaskinsky


Abstract: It is shown that the results of [1] can be extended to the case of Weyl systems that are invariant under the group of orthogonal transformations of the test-function space.

Full text: PDF file (712 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 477–481

Bibliographic databases:

Received: 03.01.1972

Citation: E. V. Damaskinsky, “Invariant Weyl systems that are not $U$-cyclic (note on Hegerfeldt and Melsheimer's paper)”, TMF, 15:2 (1973), 221–226; Theoret. and Math. Phys., 15:2 (1973), 477–481

Citation in format AMSBIB
\Bibitem{Dam73}
\by E.~V.~Damaskinsky
\paper Invariant Weyl systems that are not $U$-cyclic (note on Hegerfeldt and Melsheimer's paper)
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 221--226
\mathnet{http://mi.mathnet.ru/tmf3660}
\zmath{https://zbmath.org/?q=an:0261.47023}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 477--481
\crossref{https://doi.org/10.1007/BF01028221}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3660
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Damaskinsky, “Euclidean-covariant representations of the nonrelativisitic current group”, Theoret. and Math. Phys., 20:2 (1974), 745–750  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:94
    Full text:39
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019